International Journal of Modern Nonlinear Theory and Application

International Journal of Modern Nonlinear Theory and Application

ISSN Print: 2167-9479
ISSN Online: 2167-9487
www.scirp.org/journal/ijmnta
E-mail: ijmnta@scirp.org
"Validity of Approach to Maximize the ASR of the Order Superiorly Two in Discrete Nonlinear Systems"
written by Samia Charfeddine, Lassaad Sbita,
published by International Journal of Modern Nonlinear Theory and Application, Vol.3 No.3, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top